# SDR CALA2013112693260

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 70,489 hours, 9,743 cycles
- Engine: Pwa PW4090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Punctured
- Location: Panel Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ASSEMBLY 198WR HAS SKIN DAMAGE.  PUNCTURE THROUGH FIRST FACIA SHEET INTO CORE. LOCATION 2 INCH FROM AFT EDGE & DAMAGE 1 INCH DIAMETER.  IAW SRM 53-00-70 ALLOWABLE DAMAGE GENERAL PG 113 ITEM 4A4 WITHIN ALLOWABLE LIMITS.  SEALED AREA IAW SRM 53-00-7 0 PG 102 PARA 10 ALSO ACCOMPLISHED THOROUGH TAP TEST & NO DELAMINATION.
